# SDR BSAASDR0720

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 21,437 hours, 35,219 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tube
- Part number: 1560283000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB TO ALTITUDE, THE RT BLEED AIR FAIL ANNUNCIATOR LIGHT CAME ON AT 12,500FT.  CREW FOLLOWED CHECKLIST PROCEDURES, SHUT OFF BLEED ON RIGHT SIDE AND RETURNED TO STATION, LIGHT WENT OUT AT 8,000FT DURING RETURN TO STATION.  INITIALLY DEFERRED RT BLEED SYSTEM IAW THE MEL.  TROUBLESHOOTING FOUND ANOTHER HOLE IN THE EVA TUBING IN THE RT WING LEADING EDGE.  SYSTEM OPS CHECK GOOD.  A REPLACEMENT OF ALL EVA TUBING ON THIS AIRCRAFT IS BEING EVALUATED.  THE TUBING IS GETTING BRITTLE WITH AGE CAUSING CRACKS & SPLITS & IS ALSO BLOWING OUT.  A FLEET CAMPAIGN TO REPLACE EVA TUBING IN ALL AIRCRAFT HAS BEEN ISSUED.
